The evolution of harmonic mappings with free boundaries.
Manuscripta mathematica, Tome 70 (1991) no. 1, pp. 373-384
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1991__70_1_155596,
author = {Michael Struwe},
title = {The evolution of harmonic mappings with free boundaries.},
journal = {Manuscripta mathematica},
pages = {373--384},
year = {1991},
volume = {70},
number = {1},
zbl = {0724.58022},
url = {http://geodesic.mathdoc.fr/item/MM2_1991__70_1_155596/}
}
Michael Struwe. The evolution of harmonic mappings with free boundaries.. Manuscripta mathematica, Tome 70 (1991) no. 1, pp. 373-384. http://geodesic.mathdoc.fr/item/MM2_1991__70_1_155596/